At just over a month post Tx I still have upper right abdomenal pain. Does anyone else have this post Tx? I thought this would be gone now. I used to have short duration joint pains in various joints which I referred to as migratory arthritis. This now has confined itself to one joint only, which the doctor says is true arthritis. So that's good. I seem to have way more energy now. The down side of this is it keeps me from getting a full night's sleep. Overall I don't really feel any better than I did before Tx but it seems to be improving daily. My skin rashes are clearing .... slowly. My brain fog is clearing .... slowly. My wife seemed to think that one day after my last Riba capsules were consumed, that I would return to "normal", not that I'd ever been fully normal. While on Tx I used my thighs exclusively for injection sites. I couldn't bear the thought of having those huge, itchy, red circles that I would always get at the injection site, on my abdomen. Now that my red circles are all gone I've noticed that the hair on both thighs is missing around the areas I used to inject. I think I had hair there before. I wonder if it's gone for good. Maybe we can market this sh__ as a permanent hair removal technique. ;o)
I can’t address the URQ pain; I never had it prior to, during, or after treatment. I too felt good after treatment; in fact, within weeks. I tolerated the drugs fairly well, so I might not be a very good barometer for this though. I did deal with significant depression after treatment, but not during. I attribute some of this to premature withdrawal of antidepressants that were issued prophilactically prior to Tx meds; be careful getting off those if you took them.
For injections, I used stomach only through my first treatment; and thighs only for the second one. I noticed hair loss at both sites, along with tissue loss (or fat loss) on the ops of both thighs toward the end of the second Tx. I also developed a strange numbness, although there was some pain involvement as well in the thigh injection area.
All returned to normal within six months post treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.